ANTIDEPRESSANTS: Suicide: 20 Year Old Woman: England

First two paragraphs read:  “A former Bolton School pupil
who suffered from “dark moods” took a fatal overdose of
anti-depressants,
an inquest heard.

Fay Turner died
aged just 20
in July after a row with her ex-boyfriend.

http://www.theboltonnews.co.uk/news/districtnews/4763545.___Dark_moods____of_overdose_former_pupil/

‘Dark moods’ of overdose former pupil

11:50am Friday
27th November 2009

A FORMER Bolton School pupil who suffered from “dark
moods” took a fatal overdose of anti-depressants, an inquest heard.

Fay Turner died aged just 20 in July after a row with her ex-boyfriend.

The overdose of prescribed medication was the latest in a number taken by Miss
Turner, who had a history of mental health illnesses including anorexia and
depression.

Miss Turner’s father, Philip Turner, of Andrew Lane, Bolton,
described his daughter as a bright girl.

In her early teens she
developed anorexia and was referred to the mental health services for help.

But she left the private school with good GCSE
results, he added.

Mr Turner said: “She was complex, she was very
bright, very perceptive. She did have image problems but at the same time she
was very gregarious and popular.”

Miss Turner dropped out of Turton

School sixth form after doing the first year of her A-level course after her
“mental health deteriorated”.

At the time of her death, she was an art
student at Bolton Community College, with aspirations to go to university to
become a primary school art teacher.

But the inquest heard she would
react to problems in an “impulsive and spontaneous” way and had on previous
occasions called an ambulance after taking an overdose.

On July 20, Miss
Turner was living in Rutland Drive, Bolton, after splitting from her boyfriend,
Ashley Smith, aged 20.

On that day they had a row and, he told the
inquest, he left to go for a walk.

When he arrived back at Rutland Drive
he found empty tablet packets on the floor. He said that when Miss Turner came
downstairs she was acting “really weird, slurring her words and stopping and
starting sentences”.

She tried to call for an ambulance, but Mr Smith
stepped in and called the emergency services himself. Miss Turner died later in
hospital.

Assistant deputy coroner Peter Watson, recording an open
verdict, was “not satisfied” she intended to take her life when she took the
overdose.

He added that despite support from her family, Miss Turner
“acted impulsively and spontaneously to problems that confronted her” when
suffering from “dark moods”.

schaudhari@ theboltonnews.co.uk

250 total views, 4 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., Recent Cases Blog and tagged , , , , , , , , , , , , , , , , , , , , , , , .

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply